Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stomach bloating, swelling, pain in left hip, kidneys, nausea. On mirena coil. Side effects of birth control?

i have had my mirena coil for 6 months nearly 7, i had it because i have endometreosis and they said it would stop my pain, since i had it fited something in my stomach area does not feel right, my belly has got bigger like it swollen, i got abdominal pains and pains on my left hip, pains in my kidneys and i get a period sensation. I keep feeling really hot and bothered and really sick and tired, i had had very tender breasts and not felt myself, i need help
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is good for the endometriosis to have the coil fitted. Symptoms which you have been experiencing are most likely secondary to the coil. If you are so uncomfortable about them, consider the matter with your doctor and discuss about the other available options in your case. They are mostly harmless, but it is your choice whether you want the coil to be removed. Good luck.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor